MathSciNet Relay Station
MathSciNet bibliographic data
MR2068401 74J25 (35P25 35R30 74P99)
Guzina, B. B.; Bonnet, M. Topological derivative for the inverse scattering of elastic waves. Quart. J. Mech. Appl. Math. 57 (2004), no. 2, 161–179.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement